Israel Journal of Mathematics

, Volume 179, Issue 1, pp 381–402

A Gelfand model for wreath products

  • Ron M. Adin
  • Alexander Postnikov
  • Yuval Roichman

DOI: 10.1007/s11856-010-0086-x

Cite this article as:
Adin, R.M., Postnikov, A. & Roichman, Y. Isr. J. Math. (2010) 179: 381. doi:10.1007/s11856-010-0086-x


A Gelafand model for wreath products ℤrSn is constructed. The proof relies on a combinatorial interpretation of the characters of the model, extending a classical result of Frobenius and Schur.

Copyright information

© Hebrew University Magnes Press 2010

Authors and Affiliations

  • Ron M. Adin
    • 1
  • Alexander Postnikov
    • 2
  • Yuval Roichman
    • 3
  1. 1.Department of MathematicsBar-Ilan UniversityRamat-GanIsrael
  2. 2.Department of Applied MathematicsMassachusetts Institute of TechnologyCambridgeUSA
  3. 3.Department of MathematicsBar-Ilan UniversityRamat-GanIsrael

Personalised recommendations